Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Vespri, Vincenzo / Marano, Salvatore Angelo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2018: 152.31

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 1, Issue 3

Issues

Volume 13 (2015)

A pathwise solution for nonlinear parabolic equations with stochastic perturbations

Bogdan Iftimie / Constantin Varsan
Published Online: 2003-09-01 | DOI: https://doi.org/10.2478/BF02475216

Abstract

We analyse here a semilinear stochastic partial differential equation of parabolic type where the diffusion vector fields are depending on both the unknown function and its gradient ∂ xu with respect to the state variable, ∈ ℝn. A local solution is constructed by reducing the original equation to a nonlinear parabolic one without stochastic perturbations and it is based on a finite dimensional Lie algebra generated by the given diffusion vector fields.

Keywords: stochastic partial differential equations (SPDE); finite dimensional Lie algebras

Keywords: 60H15

  • [1] Pierre Lions and Panagiotis E. Souganidis: Uniqueness of weak solutions of fully nonlinear stochastic partial differential equations, C.R. Acad. Sci., Paris, t.331, Série I, 2000, pp. 783–790. Google Scholar

  • [2] Bogdan Iftimie: Qualitative Theory for Diffusion Equations with Applications in Physics, Economy and Techniques, Doctoral Thesis, Institute of Mathematics, Romanian Academy of Sciences, 2001. Google Scholar

  • [3] R. Racke: Lectures on Nonlinear Evolution Equations, Aspects of Mathematics, Vieweg, Berlin, 1992. Google Scholar

  • [4] Constantin Varsan: On Evolution Systems of Differential Equations with Stochastic Perturbations, Preprint No. 4/2001, IMAR, ISSN-02503638. Google Scholar

  • [5] Constantin Varsan: Applications of Lie Algebras to Hyperbolic and Stochastic Differential Equations, Kluwer Academic Publishers, Holland, 1999. Google Scholar

  • [6] Constantin Varsan and Cristina Sburlan: Basics of Equations of Mathematical Physics and Differential Equations, Ex Ponto, Constantza, 2000. Google Scholar

About the article

Published Online: 2003-09-01

Published in Print: 2003-09-01


Citation Information: Open Mathematics, Volume 1, Issue 3, Pages 367–381, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02475216.

Export Citation

© 2003 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Daniela Ijacu and Marinela Marinescu
Applied Mathematics & Optimization, 2014, Volume 70, Number 3, Page 395
[2]
Marinela Marinescu and Daniela Ijacu
Nonlinear Analysis: Theory, Methods & Applications, 2014, Volume 94, Page 185
[3]
Michael Caruana, Peter K. Friz, and Harald Oberhauser
Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2011, Volume 28, Number 1, Page 27

Comments (0)

Please log in or register to comment.
Log in